# SDR ASAA0480109

- Difficulty date: February 24, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, FOUND E/E COMPARTMENT FRAME CORRODED AT FS 200.  REMOVED DAMAGED SECTION.  INSTALLED SHIM, PLATE, AND ANGLE PER SRM 53-03.  (M)
